MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Low Blood Pressure/ Hypotension (1914); Retroperitoneal Hemorrhage (4483)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a hematoma occurred.During a left atrial appendage closure (laac) procedure, an nrg transseptal needle was selected for use.The patient had a tortuous groin.During the procedure, a non-boston scientific dilator was used to dilate the patient's vein.A non-bsc sheath with nrg needle were used.The needle was used to cross the septum with no issues with transesophageal echocardiography (tee) and fluoroscopy guidance.After crossing the septum, the watchman sheath was inserted.The patient's blood pressure (bp) dropped, and the procedure was completed successfully.A computed tomography (ct) scan was performed after the implant procedure.The ct showed a retroperitoneal bleed at the iliac.The patient was admitted for observation and is expected to fully recover.The device is not expected to be returned for analysis.
 
Event or Problem Description
It was reported that a hematoma occurred.During a left atrial appendage closure (laac) procedure, a nrg transseptal needle was selected for use.The patient had a tortuous groin.During the procedure, a non-boston scientific dilator was used to dilate the patient's vein.A non-bsc sheath with nrg needle were used.The needle was used to cross the septum with no issues with transesophageal echocardiography (tee) and fluoroscopy guidance.After crossing the septum, the watchman sheath was inserted.The patient's blood pressure (bp) dropped, and the procedure was completed successfully.A computed tomography (ct) scan was performed after the implant procedure.The ct showed a retroperitoneal bleed at the iliac.The patient was admitted for observation and is expected to fully recover.The device is not expected to be returned for analysis.It was further reported that the patient was discharged and recovered.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Device technical analysis: it was indicated that the device was disposed; therefore, a technical analysis of the complaint device could not be completed.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: it was indicated the device is unavailable for return; therefore, a technical analysis of the complaint device could not be completed.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk analysis: a review of the nrg transseptal needle risk documentation was completed and confirmed that the event of hypotension, hemorrhage, hematoma were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on the information provided, the reported event of hypotension, hemorrhage, hematoma are a known inherent risk of the nrg transseptal needle device.Hypotension, hemorrhage, hematoma are an expected procedural complication addressed within the ifu for the nrg transseptal needle.
 
Event or Problem Description

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24401789
Report Number2124215-2026-09567
Device Sequence Number13226330
Product Code DXF
UDI-Device Identifier00685447000204
UDI-Public(01)00685447000204(17)281020(10)37790905
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C0
Device Catalogue NumberNRG-E-HF-71-C0
Device Lot Number0037790905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/13/2026
03/27/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date02/26/2026
04/17/2026
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexFemale